Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What is the remedy for black patch on my neck?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2395 Questions
i have some sexual problem and i want t discuss them..i have no medical current medications..and no allergies bt i m having some problem
Posted Fri, 20 Apr 2012 in Skin Hair and Nails
Follow-up: What is the remedy for black patch on my neck? 3 minutes later
i also have one more neck is too skin doctor said it is due to extra fat...i want to silve it as soon as possible as it looks so ugly....
Answered by Dr. Robert Galamaga 8 minutes later
Hello and thank you for your query.

I will try to work with you to see if we can help improve things which are going on.

First as for the sexual issue - please give me some detail as to what you are experiencing. Please be candid and open as this is a private discussion between you and me and the goal is to help you.

Now as for the black patch on your neck - sounds like this may be acanthosis nigricans. Please google this term and see if that matches what you are seeing and then we can talk further about that.

I await the additional details for followup discussion.


Dr. Galamaga

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor